# SDR AALA202005219004

- Difficulty date: May 15, 2020
- Submitted: May 21, 2020
- Operation: Air carrier
- Aircraft: N580UW
- Make and model: Airbus A321-231
- Aircraft serial: 6133
- Aircraft time: 20,242 hours, 7,879 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Track
- Part number: D5311281820401
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: CORROSION ON TRACK NEAR CROSSBEAM AT FR16, BL0. REPLACED TRACK ASSY IAW DRAWING D53110984 AND SRM 51-42-11.
